On weakly \(\mu g\)-closed sets in generalized topological spaces

Main Article Content

Syed Ali Fathima

Abstract

In this paper, a new class of sets called weakly \(\mu g\)-closed (briefly, w\(\mu g\)-closed) sets in generalized topological space are introduced and studied. Also proved that this class of sets is strictly larger than the class of \(g\mu\)-closed [6](i.e., \(\mu g\)-closed [2]). Some of their properties are investigated.

Article Details

How to Cite
Fathima, S. A. . (2022). On weakly \(\mu g\)-closed sets in generalized topological spaces. Journal of Advanced Studies in Topology, 6(4), 125–128. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/183
Section
Research Articles